Alert archive / Maine / Gale Warnings in 2023

Gale Warning 21, NWS Gray, ME

May 19, 2023

NWS Gray, ME issued this gale warning at May 19, 2023, 3:40 PM EDT. It took effect at May 20, 2023, 6:00 PM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 19, 2023, 3:40 PM EDT (19:40 UTC)
In effect from
May 20, 2023, 6:00 PM EDT
Expired
May 21, 2023, 6:00 AM EDT
In force
12 hr
Issued by
NWS Gray, ME

The text

As transmitted.

344 
WHUS71 KGYX 191940
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
340 PM EDT Fri May 19 2023

ANZ150-152-200945-
/O.CON.KGYX.SC.Y.0050.000000T0000Z-230520T1000Z/
/O.UPG.KGYX.GL.A.0016.230521T0000Z-230521T1000Z/
/O.NEW.KGYX.GL.W.0021.230520T2200Z-230521T1000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
340 PM EDT Fri May 19 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...
...GALE WARNING IN EFFECT FROM 6 PM SATURDAY TO 6 AM EDT SUNDAY...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt 
  with gusts up to 30 kt and seas 3 to 6 ft. For the Gale 
  Warning, south winds 15 to 25 kt with gusts up to 40 kt and 
  seas 6 to 11 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM and Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM.

* WHEN...For the Small Craft Advisory, until 6 AM EDT Saturday. 
  For the Gale Warning, from 6 PM Saturday to 6 AM EDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ154-200945-
/O.CON.KGYX.SC.Y.0050.000000T0000Z-230520T1000Z/
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
340 PM EDT Fri May 19 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 11 PM this evening to 6 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151-200945-
/O.CON.KGYX.SC.Y.0050.000000T0000Z-230520T1000Z/
Penobscot Bay-
340 PM EDT Fri May 19 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  2 to 5 ft expected.

* WHERE...Penobscot Bay.

* WHEN...From 4 AM Friday to 6 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ153-200945-
/O.CON.KGYX.SC.Y.0050.000000T0000Z-230520T1000Z/
Casco Bay-
340 PM EDT Fri May 19 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  2 to 5 ft expected.

* WHERE...Casco Bay.

* WHEN...From 8 AM Friday to 6 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
550 
WHUS71 KGYX 200748
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
348 AM EDT Sat May 20 2023

ANZ150-152-202200-
/O.CAN.KGYX.SC.Y.0050.000000T0000Z-230520T1000Z/
/O.CON.KGYX.GL.W.0021.230520T2200Z-230521T1000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
348 AM EDT Sat May 20 2023

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EDT SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...South winds 15 to 25 kt with gusts up to 40 kt and seas 
  7 to 10 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM and Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM.

* WHEN...From 6 PM this evening to 6 AM EDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-154-202200-
/O.CAN.KGYX.SC.Y.0050.000000T0000Z-230520T1000Z/
/O.NEW.KGYX.SC.Y.0051.230520T2200Z-230521T1000Z/
Penobscot Bay-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
348 AM EDT Sat May 20 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EDT SUNDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Penobscot Bay, Casco Bay and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 6 PM this evening to 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
079 
WHUS71 KGYX 201421
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1021 AM EDT Sat May 20 2023

ANZ150-152-210430-
/O.CON.KGYX.GL.W.0021.230520T2200Z-230521T1000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
1021 AM EDT Sat May 20 2023

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EDT SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM and Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM.

* WHEN...From 6 PM this evening to 6 AM EDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-154-210430-
/O.CON.KGYX.SC.Y.0051.230520T2200Z-230521T1000Z/
Penobscot Bay-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1021 AM EDT Sat May 20 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EDT SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Penobscot Bay, Casco Bay and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 6 PM this evening to 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

HAT
672 
WHUS71 KGYX 201859
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
259 PM EDT Sat May 20 2023

ANZ150-152-210900-
/O.CON.KGYX.GL.W.0021.230520T2200Z-230521T1000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
259 PM EDT Sat May 20 2023

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EDT SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 40 kt and seas 
  7 to 10 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM and Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM.

* WHEN...From 6 PM this evening to 6 AM EDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-154-210900-
/O.CON.KGYX.SC.Y.0051.230520T2200Z-230521T1000Z/
Penobscot Bay-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
259 PM EDT Sat May 20 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EDT SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft expected.

* WHERE...Penobscot Bay, Casco Bay and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 6 PM this evening to 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

HAT
565 
WHUS71 KGYX 210743
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
343 AM EDT Sun May 21 2023

ANZ152-212145-
/O.CAN.KGYX.GL.W.0021.000000T0000Z-230521T1000Z/
/O.EXB.KGYX.SC.Y.0051.000000T0000Z-230522T1000Z/
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
343 AM EDT Sun May 21 2023

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM.

* WHEN...Until 6 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150-211000-
/O.CON.KGYX.GL.W.0021.000000T0000Z-230521T1000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
343 AM EDT Sun May 21 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 
  7 to 10 ft.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM.

* WHEN...Until 6 AM EDT early this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-154-212145-
/O.EXT.KGYX.SC.Y.0051.000000T0000Z-230522T1000Z/
Penobscot Bay-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
343 AM EDT Sun May 21 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Penobscot Bay, Casco Bay and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 6 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MEC

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at May 19, 3:13 PM EDT, 27 minutes earlier.

Area forecast discussion, May 19, 3:13 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Gray ME
313 PM EDT Fri May 19 2023

.SYNOPSIS...
Breezy southerly flow sets the stage for an increasingly cloudy
and humid overnight, and eventually a rainy Saturday and
Saturday night as low pressure tracks through the Northeast.
Saturday evening looks to be the preferred timeframe for steady
moderate to locally heavy rain, along with gusty winds along the
coast. Drier air arrives behind the system's cold front early
Sunday, with dry conditions to start the next work week along
with a gradual warming trend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Much milder tonight than the last couple nights which brought a
very late season deep freeze to portions of the region. Some
trees and plants foliage was damaged and destroyed.

An increase in cloud cover along with a southerly gradient will
allow for the warmer temperatures tonight. Min temperatures will
stay in the 40s to lower 50s across the region. Despite onshore
flow, airmass remains relatively dry at the onset, so fog is not
expected for the overnight hours.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Complex system approaches the region on Saturday into. Early
season low with tropical moisture over the Carolina's will
begin to track poleward gradually during the day as an upper
level trough over the Great Lakes moves east with time. Moisture
will be streaming northward ahead of this system, bringing
showers to New Hampshire during the day. Some of this
precipitation may become heavy at times later in the day as
forcing increases, as well as surface dew points and
precipitable water values which approach 1.7 inches.

Both operational and ensemble solutions continue to have issues
regarding the track of the Carolina system as well as it
interactions (or lack of interactions) with the system
approaching from the Great Lakes region through Saturday evening.
Various solutions have resulted in the highest QPF shifting
from along track to west of track of the coastal system, and
then back and forth with time. There are also a couple CAMS that
produce QPF values above 4 inches for portions of the region in
a short period of time late Saturday into Saturday night. This
appears to be a high end solution in this highly changeable
situation, so for the time being have leaned closely to the WPC
QPF which brings 2+ inches rainfall to portions of southern and
central New Hampshire and Maine. Antecedent conditions remain
quite dry, however there remains hints of significant
precipitation falling in a 3 or 6 hourly block of time. Coastal
front may move inland late in the event. 88D switched to
convective Z/R relationships for the weekend.

Fog may develop coastal areas late Saturday and continue into
Saturday night.

Winds: Highest late Saturday and Saturday evening associated with
the low level jet. Model wind swatches suggest highest wind
gusts will be along the Midcoast region which is typical with a
southerly flow.

Convection: Sufficient dynamics and instability late Saturday
and Saturday evening to include thunder in the forecast for
southern areas.

Splash-over: Tides remain near their astronomical peak Saturday
night. While coastal flooding is not expected, wave action will
need to be monitored in the event for possible splash-over.
Have gone with the higher side of wave height forecast.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Overview: A return to dry conditions and near seasonable
temperatures is expected through much of the extended forecast as
Canadian high pressure builds over New England. A cold front is
likely to cross during the middle of next week but this front does
not look like it will bring much in the way of rainfall.

Impacts: No major weather related impacts expected through the
long term portion of the forecast.

Forecast Details: Low pressure will be located well off to our
northeast by Sunday morning with a trailing cold front crossing
through mid-day. This will bring an end to the rainfall across the
region with just a remaining scattered shower possible across the
north and mountains as winds becoming more northwesterly. Clearing
skies combined with downsloping flow will allow for a warm afternoon
with highs into the lower to middle 70s south of the mountains.

Any lingering scattered showers will end Sunday evening with mainly
clear skies prevailing across the region as overnight lows fall into
the 30s across the north and mountains to near 50 degrees in
southeastern NH. Canadian high pressure will then begin to build
across New England on Monday allowing for mostly sunny skies.
Despite ample sunshine, 850 mb temperatures will be cooler in the
+2C to +5C range, thus limiting highs to primarily the 60s.
Developing onshore flow will likely keep coastal areas into the
upper 50s to lower 60s. Depending on our ability to decouple on
Monday night radiational cooling will be a possibility as skies
remain mainly clear and much lower Tds work back into the
region. For now, would expect lows to range from the lower to
middle 30s across the north to around 40 south.

Surface high pressure and ridging aloft will remain in control on
Tuesday with mostly sunny skies. A sea breeze is likely to develop
given weak sfc flow, and therefore coastal areas will be cooler into
the upper 50s to lower 60s while the interior warms into the upper
60s and low 70s. Other than perhaps an isolated shower towards the
Canadian Border late Tuesday night most areas will remain dry with
overnight lows into the 40s. A dry cold front will then cross early
Wednesday with only a slight chance for a scattered shower, mainly
across the north. Ahead of this front, warming 850 mb
temperatures up to around +10C will allow for above average
highs into the middle to upper 70s south of the mountains. Dry
conditions and near seasonable temperatures then look to
continue through the end of the week.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Short Term...VFR conditions tonight. However some LLWS expected
with a rapidly increasing gradient in the lower levels of the
atmosphere. Conditions lower to IFR on Saturday with developing
showers from southwest to northeast. IFR and LIFR conditions
expected Saturday night. Convection possible with thunderstorms
over southern routes.

Long Term...A surface cold front will cross early Sunday morning
with winds become northwesterly behind the front and VFR
conditions returning from west to east. VFR conditions will then
prevail through next week with generally light flow and daily
sea breeze chances along coastal TAF sites.

&&

.MARINE...
Short Term...Complex forecast with gusty winds this evening
before diminishing overnight from the south. Winds increase
once again late Saturday. Have issued gale warnings for the
eastern outer waters Saturday night. Waves may over perform
modeled guidance as well.

Long Term...Southwesterly wind gusts up to around 20 kts across
the outer waters are possible on Sunday behind a cold front with
SCA seas of 4-8 ft through early Monday morning. High pressure
then will build in next week bringing generally light winds and
seas.

&&

.HYDROLOGY...
Antecedent conditions remain very dry. Mean basin averages of
up to two inches of rain expected which can be handled. However,
there is considerable uncertainty within the envelop of
outcomes with some solutions suggesting less precipitation, but
others producing more (and further inland). The question will be
do the 3 and 6 hour rates produce very heavy precipitation in
that short period of time which could produce some flooding.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 6 AM EDT Saturday for ANZ150>154.
     Gale Warning from 6 PM Saturday to 6 AM EDT Sunday for ANZ150-
     152.

&&

NEAR/SHORT TERM...Cannon
LONG TERM...Tubbs
Hazardous weather outlook, May 19, 3:35 PM EDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
335 PM EDT Fri May 19 2023

MEZ012>014-018>028-033-NHZ003>015-201945-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
335 PM EDT Fri May 19 2023

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Low pressure will arrive to New England late Saturday and Saturday
night, bringing a widespread soaking rainfall to the region.
Rainfall amounts of between 1-2" are expected south of the mountains
with lighter amounts of up to 1" across western NH and north of the
mountains. Localized amounts in excess of 2" are possible, but given
antecedent dry conditions only some minor flooding is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-NHZ001-002-201945-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-
335 PM EDT Fri May 19 2023

This Hazardous Weather Outlook is for west central Maine, western
Maine and northern New Hampshire.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150-152-201945-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
335 PM EDT Fri May 19 2023

...GALE WARNING IN EFFECT FROM 6 PM SATURDAY TO 6 AM EDT SUNDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151-153-154-201945-
Penobscot Bay-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
335 PM EDT Fri May 19 2023

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 3:05 AM EDTGale WatchGYX13 hr

Nearby

Gale Warnings in Maine, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.